# SDR SWAA2013102821508

- Difficulty date: October 24, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 33,911 hours, 22,257 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: ACA7413505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SPLICE CORRODED AT STATION 889, RBL 44.  R & R SPLICE IAW SRM.
